Risk-based asset allocation under Markov-modulated pure jump processes

Hui Meng, Tak Kuen Siu

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider a risk-based asset allocation problem in a Markov, regime-switching, pure jump model. With a convex risk measure of the terminal wealth of an investor as a proxy for risk, we formulate the risk-based asset allocation problem as a zero-sum, two-person, stochastic differential game between the investor and the market. The HJB dynamic programming approach is used to discuss the game problem. A semi-analytical solution of the game problem is obtained in a particular case.

Original languageEnglish
Pages (from-to)191-206
Number of pages16
JournalStochastic Analysis and Applications
Issue number2
Publication statusPublished - Feb 2014


  • Asset allocation
  • Convex risk measures
  • Pure jump processes
  • Regime switching
  • Stochastic differential games

Fingerprint Dive into the research topics of 'Risk-based asset allocation under Markov-modulated pure jump processes'. Together they form a unique fingerprint.

Cite this